No med

Hi not been on hear for about 7 months now I need more help been in levothroxine for a year and a half now went to docs for my blood as I am on medatrexine for RA just had that for 3 months but suspected a lot longer so anyway been getting pains in my chest and breathing so doc noticed this I put it down to the medatrexine so was rushed to hospital with suspected heart attack any was not that it's my levothroxine my count is the only one doc told me that was 54 went down to -0.1 this count was great from Me hospital said that count was the same but another count was 44 don't no wot that means so too me off it for a week it's now been 3 days and pains away still a little presume on my chest but is clearing witch is great but now sleeping al the tme again and freezing again sorry for the long story wot I won't to no is it safe to have no med for a week as I am getting symptom after 3 day I have to see them next week then sending my to a thyroid specialist thanks angelina

2 Replies

  • Angelina47,

    I think by count 54 you are probably referring to FT4, and <0.1 would be TSH. I'm not sure whether 44 is FT3, I hope not, that is very high indeed.

    You have become very hyperthyroid, either naturally or because you are over medicated on Levothyroxine. Stopping Levothyroxine is entirely the right thing to do and is safe.

  • Thanks clutter doc in hospital says it was dangerous it was to hight so must have been that count

    Thanks angelina

You may also like...